Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I am diabetic having premature ejaculation

Sir as I have already written but your page closed in a minute I am married and 43 year old i am diabetic from 1998 i have premature ejaculation problem please help i have also consulted my Heart doctor as one of my artery is blocked and doctor has insert stent in it in 2007 feb but i am facing this sexual problem from the last two three years back can you help me i have also tried caverta 50 100 but no one has helped me please advice 2nd problem is my hair falling some baldness on the centre portion of the sculp no one in my family has this problem 3rd one is i got shaved from barber in 1986 after that I think there is a light black patch on my cheek if one see it minutely i have tried creams but no one has helped me please help me
Asked On : Sat, 21 Nov 2009
Answers:  1 Views:  1331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
We want to know whether your diabetes is under control. What are the other medications that you are using post angioplasty with stent. What are the medicines for the Diabetes? How is your current cardiac status? Some medicines cause premature ejaculation and hair fall. Check it out with a physician in your locality if those medicines are causing the problems. The dark patch on your cheek has been there for very long to be commented about. It could probably be a sensitive reaction with the low grade cosmetics the barbers use.
Answered: Sun, 22 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor